# SDR UALA2013060603952

- Difficulty date: June 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 59,190 hours, 22,209 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK FAILED.   REPLACED BATTERY, OPS CHECKED GOOD.
